# SDR UIEA2017011700062

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE MISSING SAFTEY PIN.  FOUND PIN IN CORNER OF SLIDE INSTALLED SAFETY PIN IAW AMM 25-66-01.
